Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 370, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 18, 2018, 6:40 PM CDT for Chicot County, Arkansas; East Carroll Parish, West Carroll Parish, Louisiana; Issaquena County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 6:40 PM CDT (23:40 UTC)
- Expired
- Aug 18, 2018, 7:29 PM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 147 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WUUS54 KJAN 182340
SVRJAN
ARC017-LAC035-123-MSC055-190045-
/O.NEW.KJAN.SV.W.0370.180818T2340Z-180819T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
640 PM CDT SAT AUG 18 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Chicot County in southeastern Arkansas...
Northeastern East Carroll Parish in northeastern Louisiana...
Northeastern West Carroll Parish in northeastern Louisiana...
Northwestern Issaquena County in west central Mississippi...
* Until 745 PM CDT.
* At 640 PM CDT, a severe thunderstorm was located near Jones, or 7
miles south of Wilmot, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lake Providence, Oak Grove, Shelburn, Gassoway, Millikin and
Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3294 9148 3298 9144 3299 9145 3299 9144
3301 9144 3301 9146 3306 9146 3307 9114
3306 9112 3304 9113 3302 9116 3301 9116
3301 9107 3281 9106 3287 9150
TIME...MOT...LOC 2340Z 268DEG 12KT 3295 9156
HAIL...1.25IN
WIND...60MPH
$$
DL3 follow-up statements
165
WWUS54 KJAN 190011
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
711 PM CDT SAT AUG 18 2018
ARC017-LAC035-123-MSC055-190045-
/O.CON.KJAN.SV.W.0370.000000T0000Z-180819T0045Z/
Chicot AR-East Carroll LA-West Carroll LA-Issaquena MS-
711 PM CDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL CHICOT COUNTY...NORTHEASTERN EAST CARROLL...
NORTHEASTERN WEST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND
NORTHWESTERN ISSAQUENA COUNTIES...
At 711 PM CDT, a severe thunderstorm was located over Millikin, or 11
miles south of Eudora, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shelburn, Gassoway, Millikin and Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3304 9129 3307 9114 3306 9112 3304 9113
3302 9116 3301 9116 3301 9107 3281 9106
3289 9138
TIME...MOT...LOC 0011Z 265DEG 12KT 3296 9125
HAIL...0.75IN
WIND...60MPH
$$
DL747
WWUS54 KJAN 190023
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
723 PM CDT SAT AUG 18 2018
ARC017-LAC123-190032-
/O.CAN.KJAN.SV.W.0370.000000T0000Z-180819T0045Z/
Chicot AR-West Carroll LA-
723 PM CDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHICOT COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTHEASTERN WEST CARROLL PARISHES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3301 9124 3300 9117 3301 9116 3301 9107
3296 9106 3289 9107 3284 9106 3288 9131
TIME...MOT...LOC 0022Z 268DEG 12KT 3296 9121
$$
LAC035-MSC055-190045-
/O.CON.KJAN.SV.W.0370.000000T0000Z-180819T0045Z/
East Carroll LA-Issaquena MS-
723 PM CDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA AND
NORTHWESTERN ISSAQUENA COUNTIES...
At 722 PM CDT, a severe thunderstorm was located over Millikin, or 10
miles north of Lake Providence, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gassoway, Millikin and Shelburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3301 9124 3300 9117 3301 9116 3301 9107
3296 9106 3289 9107 3284 9106 3288 9131
TIME...MOT...LOC 0022Z 268DEG 12KT 3296 9121
HAIL...0.75IN
WIND...60MPH
$$
DL099
WWUS54 KJAN 190029
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
729 PM CDT SAT AUG 18 2018
LAC035-MSC055-190039-
/O.CAN.KJAN.SV.W.0370.000000T0000Z-180819T0045Z/
East Carroll LA-Issaquena MS-
729 PM CDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST CARROLL
PARISH IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3301 9124 3300 9117 3301 9116 3301 9107
3296 9106 3289 9107 3284 9106 3288 9131
TIME...MOT...LOC 0026Z 268DEG 12KT 3296 9118
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:46 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 18, 3:46 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Jackson MS 346 PM CDT Sat Aug 18 2018 .DISCUSSION... Tonight and Sunday: Subsidence associated with mid level ridging over the ArkLaTex has served to keep the southwestern half of the forecast area dry and relatively cloud free today. Meanwhile to the east, quasi- stationary baroclinic zone over central AR continues to initiate convection which is maintained into the forecast area by mid level cyclonic flow. The airmass over this area continues to be quite tropical as PWs above 2.25 inches noted in UA and satellite data. This has led to quite efficient rainfall production where storms have developed, especially in areas where convective axes have become parallel to the 0-3km bulk shear vectors and storms have back built. Despite weak mid level ridging tonight, little looks to change with regard to the sensible weather in our area tonight into Sunday. Boundary induced convection will continue into the evening over much of the area with convection becoming more confined to the north after midnight in closer proximity to surface baroclinic zone over AR/north MS. Heating combined with the deep tropical moisture in place will promote another day of scattered to numerous showers and thunderstorms Sunday. Severe threat appears minimal as mid level flow weakens and lapse rates flatten. Will, therefore, not include a severe risk in the HWO, but will maintain limited flood threat. /26/ Next week (Monday through Friday): Expect an continued active period of storms & heavy rainfall, leading to flash flooding potential early in upcoming week. A cold front will drive through the area around early-mid week (Tuesday Wednesday), helping drive cooler & drier air into the area through mid-late week. The synoptic pattern will consist of deep, anomalous trough & surface low/attendant cold front swinging into the mid-northern Mississippi Valley & down through the lower Mississippi Valley. As the trough swings into the Great Lakes on Monday & into Tuesday, expect high moisture to pool ahead of the cold front. PWs will be highly anomalous, approaching near 2.5 inches in spots & 850mb Theta E near 345-350K+. With west-southwesterly confluent 850mb flow, expect good moisture convergence on Monday. This will help keep heavy rain & flash flooding potential into Monday. With high rainfall recently & more expected into the weekend, antecedent conditions will be very favorable for flash flooding. Kept mention in the HWO/graphics for flash flooding on Monday. Right now there doesn't seem to be real favorable overall for severe storms. With high PWs, lapse rates are very meager (~5.5-6 deg C/km). Due to that, vertical totals & instability are lower. However, low-mid level bulk shear (i.e. ~15-25kts @ 0-2 & 0-3km) will help some potential for some organized stronger storms. For now, holding off mentioning more organized severe storms but will be something to watch.In addition, due to high boundary layer moisture, we could have some more humidity & heat indices in our western Louisiana parishes & along the Mississippi River. However with high rain chances, this will not be needed to mention this & will be marginal at most. As the trough ejects northeast into the Great Lakes, expect there to remain potential for rain & storms on Monday night & into Tuesday as the cold front moves through the area. There could be some overnight convection ongoing in the Delta ahead of the front. Euro seems to be a tad slower on moving the front & convection through the area on Tuesday, keeping rain & storm chances lingering into the afternoon. Due to that, kept some rain chances around into Tuesday afternoon. Right now, it seems to move through early enough & dry out aloft to limit much severe or flash flooding potential. However, global consensus shows enough low-mid level bulk shear (i.e. ~10-15kts @ 0- 2 & 0-3km) to warrant a few isolated organized storms ahead of the front Tuesday morning & into east-southeast Mississippi into the afternoon. Will have to keep a close eye on this as we get closer. In the wake, expect drier air to build into the region by mid-late week as the cold front moves through into Wednesday morning. This will help any rain chances to become confined to along & south of the Highway 84 corridor on Wednesday before completely dry conditions are expected on Thursday. As strong surface ridging builds into the Missouri/mid-Mississippi Valley, expect this to gradually build into the region. Expect PWs falling between an inch to an inch & a half by Wednesday & into Thursday. This will help highs fall below normal, reaching only the upper 80s to near 90 degrees. In addition with dewpoints falling into the mid 60s on Wednesday to low-mid 60s on Thursday, expect lows to fall below normal into the mid 60s, especially in the north, Tuesday night, & low-mid 60s both Wednesday & Thursday nights. As the mid-level & surface ridge build east into the late week on Friday, expect warmth, humidity & rain & storm chances to slowly build back in. Main takeaway is pleasant, cooler & drier weather can be expected middle of the upcoming work week after a long period of storms this weekend & early next week. /DC/ && .AVIATION... 18Z TAF discussion: Widespread convection will affect most TAF sites this afternoon and evening with periodic lowerings of ceiling and visibility. Gusty winds will also be seen with the stronger storms. Otherwise, MVFR/VFR ceilings will prevail through most of the period. As the convection winds down toward midnight, MVFR/IFR conditions will increase as low clouds and fog develop, especially in those areas that receive rainfall. Flight categories will improve by mid morning Sunday, but convection will begin developing in the vicinity and continue through the end of the period. /26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 88 73 89 / 39 54 26 52 Meridian 71 87 73 89 / 34 63 24 60 Vicksburg 74 90 75 91 / 54 50 31 46 Hattiesburg 74 89 73 90 / 41 66 21 62 Natchez 74 90 74 90 / 47 53 21 55 Greenville 72 88 74 89 / 55 56 43 63 Greenwood 72 87 74 90 / 48 56 39 64 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 26/DC
Hazardous weather outlook, Aug 18, 2:15 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 215 PM CDT Sat Aug 18 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 191915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 215 PM CDT Sat Aug 18 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Limited TIMING...Tonight through Sunday A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through Sunday. Two to three an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The moist airmass will linger across the area through Monday ahead of an approaching cold front. As the front moves closer to the area Monday, more widespread thunderstorms with heavy rainfall will result which could lead to more flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. 26 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Aug 18, 5:14 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FLASH FLOOD 1 NE HATTIESBURG 31.33N 89.29W
08/18/2018 FORREST MS LAW ENFORCEMENT
SEVERAL ROADS ARE FLOODED AROUND
HATTIESBURG.
&&Special weather statement, Aug 18, 5:44 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Jackson MS
544 PM CDT SAT AUG 18 2018
MSZ061-062-182330-
Lincoln MS-Franklin MS-
544 PM CDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LINCOLN AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 630 PM CDT...
At 543 PM CDT, Meteorologists were tracking a strong thunderstorm
near West Lincoln, or 12 miles southwest of Brookhaven, moving
southwest at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Center Point, West Lincoln and Mccall Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3146 9083 3161 9068 3154 9047 3135 9057
3135 9061
TIME...MOT...LOC 2243Z 038DEG 8KT 3150 9063
DLSpecial weather statement, Aug 18, 5:50 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
550 PM CDT SAT AUG 18 2018
LAZ007-182330-
Morehouse LA-
550 PM CDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOREHOUSE PARISH
THROUGH 630 PM CDT...
At 550 PM CDT, Meteorologists were tracking a strong thunderstorm
near Galion, or 10 miles east of Bastrop, moving southeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Galion and Mer Rouge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3290 9167 3280 9160 3276 9160 3266 9176
3281 9186
TIME...MOT...LOC 2250Z 330DEG 7KT 3280 9173
DLLocal storm report, Aug 18, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HEAVY RAIN 2 SW WEST HATTIESBURG 31.29N 89.40W
08/18/2018 M3.40 INCH LAMAR MS BROADCAST MEDIA
RAINFALL TOTAL IN THE OAK GROVE COMMUNITY.
RAIN WAS STILL ONGOING.
&&
DLLocal storm report, Aug 18, 6:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 NNE HATTIESBURG 31.33N 89.29W
08/18/2018 FORREST MS BROADCAST MEDIA
TREE DOWNED ACROSS MAIN STREET. ESTIMATED
40-50 MPH WIND.
&&
DLLocal storm report, Aug 18, 6:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM LIGHTNING 1 SW DE SOTO 31.96N 88.73W
08/18/2018 CLARKE MS EMERGENCY MNGR
A VEHICLE WAS STRUCK BY LIGHTNING AT US 45
AND CR 261.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 10:05 AM CDT | Special Weather Statement | JAN | Drew | 55 min |
| Aug 17, 7:06 PM CDT | Special Weather Statement | JAN | Tensas | 24 min |
| Aug 17, 7:30 PM CDT | Special Weather Statement | JAN | Catahoula | 30 min |
| Aug 18, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 39 min |
| Aug 18, 5:50 PM CDT | Special Weather Statement | JAN | Morehouse | 40 min |
| Aug 18, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 40 min |
| Aug 18, 6:42 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 51 min |
| Aug 17, 7:46 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Aug 18, 9:12 AM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha | 48 min |
| Aug 18, 9:38 AM CDT | Special Weather Statement | JAN | Winston | 52 min |
| Aug 18, 10:44 AM CDT | Flash Flood Warning | JAN | Attala, Leake, Neshoba, Winston | 2 hr |
| Aug 18, 2:53 PM CDT | Special Weather Statement | JAN | Covington, Jones | 37 min |
| Aug 18, 3:34 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence | 41 min |
| Aug 18, 3:51 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 39 min |
| Aug 18, 4:15 PM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 2 hr |
| Aug 18, 5:11 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 49 min |
| Aug 18, 5:44 PM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| Aug 18, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 42 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Severe Thunderstorm Warnings in Arkansas, 2018Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.